# SDR 99ZZZX4554

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 285003
- Condition: Seized
- Location: Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

UPON REACHING CRUISING ALTITUDE FROM PLB, THE THROTTLES ON THE RIGHT SIDE WOULD NOT ADVANCE OR RETARD IN-FLIGHT.  THE CAPTAIN SHUT DOWN THE NR 2 ENGINE AND LANDED UNEVENTFULLY IN PLB.
